Opened Access The class cover problem with boxes
Cites

Show item statistics
Icon
Export to
Author: Bereg, Sergey
Cabello, S.
Díaz Báñez, José Miguel
Pérez Lantero, Pablo
Seara Ojea, Carlos
Ventura Molina, Inmaculada
Department: Universidad de Sevilla. Departamento de Matemática Aplicada II (ETSI)
Date: 2012
Published in: Computational Geometry:, 45 (7), 294-304.
Document type: Article
Abstract: In this paper we study the following problem: Given sets R and B of r red and b blue points respectively in the plane, find a minimum-cardinality set H of axis-aligned rectangles (boxes) so that every point in B is covered by at least one rectangl...
[See more]
Cite: Bereg, S., Cabello, S., Díaz Báñez, J.M., Pérez Lantero, P., Seara, C. y Ventura Molina, I. (2012). The class cover problem with boxes. Computational Geometry:, 45 (7), 294-304.
Size: 280.5Kb
Format: PDF

URI: https://hdl.handle.net/11441/77965

DOI: 10.1016/j.comgeo.2012.01.014

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)